An upper bound on the radius of a 3-edge-connected graph

Peter Dankelmann, Simon Mukwembi, Henda C. Swart

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Let G be a 3-edge-connected graph of order n and radius rad(G). Then the inequality rad(G) ≤ 1/3n + 17/3 is proved. Moreover, graphs are constructed to show that the bound is asymptotically sharp.

Original languageEnglish
Pages (from-to)207-215
Number of pages9
JournalUtilitas Mathematica
Publication statusPublished - 2007
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'An upper bound on the radius of a 3-edge-connected graph'. Together they form a unique fingerprint.

Cite this